Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 22, NWS Denver/Boulder, CO

May 26, 2017Adams County, Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 26, 2017, 3:14 PM MDT for Adams County, Morgan County, Washington County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2017, 3:14 PM MDT (21:14 UTC)
Expired
May 26, 2017, 4:00 PM MDT
In force
46 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Adams County, CO, Morgan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 58 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:00 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

042 
WUUS55 KBOU 262114
SVRBOU
COC001-087-121-262200-
/O.NEW.KBOU.SV.W.0022.170526T2114Z-170526T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
314 PM MDT FRI MAY 26 2017

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  South central Morgan County in northeastern Colorado...
  Western Washington County in northeastern Colorado...
  Northeastern Adams County in northeastern Colorado...

* Until 400 PM MDT

* At 314 PM MDT, a severe thunderstorm was located near Leader, or 28
  miles southwest of Fort Morgan, moving northeast at 15 mph.

  HAZARD...Half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Twelve-Mile Corner, Shamrock, Leader, Adena School and Adena. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

&&

LAT...LON 3981 10403 3994 10409 4020 10368 3985 10360
TIME...MOT...LOC 2114Z 226DEG 14KT 3989 10402 

HAIL...1.25IN
WIND...<50MPH
 
$$

BAKER
2 follow-up statements
645 
WWUS55 KBOU 262145
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
345 PM MDT FRI MAY 26 2017

COC001-087-121-262200-
/O.CON.KBOU.SV.W.0022.000000T0000Z-170526T2200Z/
Morgan CO-Washington CO-Adams CO-
345 PM MDT FRI MAY 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL MORGAN...WESTERN WASHINGTON AND NORTHEASTERN ADAMS
COUNTIES...

At 342 PM MDT, a severe thunderstorm was located 6 miles northeast of
Shamrock, or 21 miles south of Fort Morgan, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. Weather spotters 
         near this storm also reported a wall cloud with this storm.
         
SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Twelve-Mile Corner, Shamrock, Leader, Adena School and Adena. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3981 10403 3994 10409 4020 10368 3985 10360
TIME...MOT...LOC 2142Z 252DEG 24KT 3995 10372 

HAIL...1.00IN
WIND...60MPH
 
$$

BAKER
680 
WWUS55 KBOU 262155
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
355 PM MDT FRI MAY 26 2017

COC001-087-121-262205-
/O.EXP.KBOU.SV.W.0022.000000T0000Z-170526T2200Z/
Morgan CO-Washington CO-Adams CO-
355 PM MDT FRI MAY 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORGAN...WESTERN
WASHINGTON AND NORTHEASTERN ADAMS COUNTIES WILL EXPIRE AT 400 PM
MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However, small hail
and gusty winds are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 800 PM MDT for
northeastern Colorado.

LAT...LON 3981 10403 3994 10409 4020 10368 3985 10360
TIME...MOT...LOC 2155Z 226DEG 14KT 3998 10368 

$$

BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 10:48 AM MDT, 4 hours 26 minutes earlier.

Area forecast discussion, May 26, 10:48 AM MDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1048 AM MDT Fri May 26 2017

.UPDATE...
Issued at 1047 AM MDT Fri May 26 2017

Most of the plains are pretty cloud free at this time.
Temperatures are in the  mid to upper 50s currently in these
areas. The western plains have a bit more cloudiness in place and
readings are in the lower and mid 50s. There is some convective
cloudiness developing the the mountains. There is a weak boundary
running west to east across Denver county. Models keep showing a
Denver cyclone to develop over the southwestern Metro area by 20Z
this afternoon. Models show synoptic scale QG upward motion for
the CWA this afternoon and evening. Latest aircraft soundings
show a substantial stable layer in place at 700 mb for DEN. As far
as convection and the severe potential goes, it may not get warm
enough over the western plains for severe storms. Will make some
adjustments to sky cover and temperatures. Pops seem okay right
now.

&&

.SHORT TERM...(Today and tonight)
Issued at 315 AM MDT Fri May 26 2017

An upper level trough will extend fm the nrn Rockies into the nrn
Great Basin and will move slowly eastward thru tonight.  In the
lower levels a Denver Cyclone will dvlp by early aftn and the
convergence zone associated with this feature will be a focus for
tstm development. Hi res data has been pretty consistent so far in
showing this bndry mainly to the south and east of Denver with
convection developing by 19z and then moving eastward towards the
Akron and Limon areas by 00Z. Soundings show favorable shear
profile so would expect a svr tstms with large hail and damaging
winds. An isold tornado or two will be possible where helicity is
enhanced along the convergence zone. At this time main threat of
svr appears to be mainly se of a line fm Denver to Akron. Further
north svr threat may be more isold. Across the higher terrain some
drier air will spread across today so showers and storms this
aftn may end up being more widely sct. As for highs this aftn
readings will range fm 65 to 70 north of a Denver to Akron line
with lower to mid 70s elsewhere across the plains.

For tonight showers and storms will continue across the plains thru
the early evening hours.  By mid to late evening a cdfnt will affect
the plains.  The hi res data shows pcpn ending by midnight while
ECMWF and GFS continue to show additional pcpn across the plains
well after midnight behind the fnt.  Across the higher terrain cross-
sections show moisture will increase after midnight with some mid
lvl ascent developing as main upper level trough begins to move into
wrn CO. Thus may see an increase in shower activity especially north
of I-70 after midnight.

.LONG TERM...(Saturday through Thursday)
Issued at 315 AM MDT Fri May 26 2017

Saturday and Saturday night, the upper trough axis in the morning
will stretch from northeast WY into southwesterly UT with a
southwesterly flow over the cwa. Weak mid level qg ascent will be
over the forecast area in the morning, then weak qg descent is
progged to occur in the afternoon and continue into the evening.
The showers will be more widespread through early afternoon then
the focus will shift to along the Palmer Divide by late Saturday
aftn and evening. Low level stability will increase as surface
high pressure increases across the cwa. Showers will be more of
an issue vs thunderstorms with increasing stability developing.
Sunday and Sunday night, it will be drier with a surface high
over the Central Plains and weak mid level qg descent over the
area. Showers and thunderstorms will still be possible but will be
over the higher terrain with the greatest stability over the
northeast plains. The flow aloft will be relatively weak early
next week, transitioning from northwest to westerly. It will be
warmer with enough instability around in the afternoon and
evening for a chance of thunderstorms, again primarily over the
higher terrain with a lesser chance across the plains. The next
Pacific system will start to move into the Great Basin region by
Thursday, which may help to increase the chance of tstms over the
mountains late Thursday into Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 949 AM MDT Fri May 26 2017

Current surface observation show that perhaps a Denver cyclone is
developing with the center over south central Denver county.
Radar shows little to nothing of any convergence areas. Will keep
a general southeasterly component going to the wind direction.
Not confident of how strong the convection may be at DIA later
this afternoon. It may not get warm enough to produce severe
weather. A SCT-BKN030-050 cloud deck is possible. A cold front
with upslope behind it is expected into DIA by 04-06Z this late
evening.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE.......rjk
SHORT TERM...RPK
LONG TERM....Cooper
AVIATION.....rjk
Hazardous weather outlook, May 26, 11:04 AM MDT, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1104 AM MDT Fri May 26 2017

COZ030>051-271715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1104 AM MDT Fri May 26 2017

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms will develop in the mountains and
foothills between noon and 1 PM. Thunderstorms will push into and
or develop over the plains after 2 PM. A few severe thunderstorms
will be possible across the plains of northeast Colorado this
afternoon into the early evening hours. The most likely area for
severe storms will be east of a line from Denver to Akron. Hail to
2 inches in diameter, winds gusts to 60 mph along with an
isolated tornado or two will be possible. Elsewhere across the
plains severe storms will be more isolated.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Cool and unsettled weather is expected to continue Saturday along
with another round of afternoon thunderstorms. Warmer temperatures
are expected from Sunday through the middle of next week, but
each afternoon will see a chance of thunderstorms, especially over
the higher terrain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed by 1 pm near Denver extending
towards the Limon area.

In the hours before

Special weather statement, May 26, 1:16 PM MDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Denver CO
116 PM MDT FRI MAY 26 2017

COZ040-041-262000-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
116 PM MDT FRI MAY 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS...WESTERN
ARAPAHOE...SOUTH CENTRAL DENVER AND SOUTH CENTRAL ADAMS COUNTIES
UNTIL 200 PM MDT...

At 115 PM MDT, Doppler radar was tracking a strong thunderstorm over
Centennial, or 10 miles southeast of Denver, moving northeast at 20
mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Southern Denver, Aurora, Centennial, Highlands Ranch, Parker,
northeastern Littleton, Englewood, Greenwood Village, Lone Tree,
Surrey Ridge, Arapahoe Park, Buckley AFB, Beverly Hills, Watkins,
Sedalia and The Pinery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty outflow winds. Secure loose objects and
move to a safe shelter inside a building or vehicle.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 800 PM MDT for
northeastern and east central Colorado.

LAT...LON 3943 10498 3966 10500 3982 10456 3949 10455
TIME...MOT...LOC 1915Z 243DEG 19KT 3959 10487

BAKER
Special weather statement, May 26, 2:01 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Denver CO
201 PM MDT FRI MAY 26 2017

COZ040-043>045-262100-
Central and South Weld County CO-Morgan County CO-
Central and East Adams and Arapahoe Counties CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
201 PM MDT FRI MAY 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WELD...NORTH
CENTRAL ARAPAHOE...SOUTHWESTERN MORGAN...EASTERN DENVER AND CENTRAL
ADAMS COUNTIES UNTIL 300 PM MDT...

At 200 PM MDT, Doppler radar was tracking a couple of strong
thunderstorms along a line extending from Denver International
Airport to 6 miles south of Manila Village, or along a line
extending from 19 miles northeast of Denver to 52 miles northwest of
Limon. Movement was northeast at 20 mph.

Hail up to dime size and winds in excess of 30 mph will be possible
with these storms.

Locations impacted include...
Northeastern Aurora, eastern Denver International Airport, Bennett,
Hoyt, Watkins, Leader, Byers, Manila Village, Prospect Valley, D.I.A
Terminal and Concourses and Strasburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden strong and gusty winds. Secure loose objects and
move to a safe shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 800 PM MDT for
northeastern Colorado.

LAT...LON 4029 10425 4011 10400 3964 10404 3962 10449
      3965 10449 3966 10450 3965 10452 3964 10452
      3963 10451 3963 10453 3962 10452 3962 10455
      3985 10468
TIME...MOT...LOC 2000Z 212DEG 18KT 3986 10463 3966 10452

BAKER
Local storm report, May 26, 2:09 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
209 PM MDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             8 ENE ELBA              39.95N 103.03W
05/25/2017  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

            LOCATIONS EAST OF THIS SPOT HAD 3-4 INCHES DEEP OF NICKEL
            HAIL

&&

SENTREKI
Special weather statement, May 26, 2:32 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Denver CO
232 PM MDT FRI MAY 26 2017

COZ045-262115-
Central and East Adams and Arapahoe Counties CO-
232 PM MDT FRI MAY 26 2017

...SPECIAL WEATHER STATEMENT...

At 231 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Byers, or 38 miles northwest of Limon, moving east at
40 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Byers and Shamrock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 800 PM MDT for
northeastern Colorado.

LAT...LON 3968 10426 3979 10427 3998 10375 3967 10374
TIME...MOT...LOC 2031Z 260DEG 33KT 3973 10408

BAKER
Special weather statement, May 26, 3:12 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Denver CO
312 PM MDT FRI MAY 26 2017

COZ042>045-048-049-262200-
Washington County CO-Central and South Weld County CO-
Morgan County CO-Central and East Adams and Arapahoe Counties CO-
Logan County CO-Northeast Weld County CO-
312 PM MDT FRI MAY 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WELD...MORGAN...
NORTHWESTERN WASHINGTON...SOUTHWESTERN LOGAN AND EASTERN ADAMS
COUNTIES UNTIL 400 PM MDT...

At 311 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Jackson Reservoir to 7 miles north of Hoyt to 4
miles northeast of Strasburg, or along a line extending from 35 miles
east of Greeley to 16 miles southwest of Fort Morgan to 38 miles east
of Denver. Movement was northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Fort Morgan, Brush, Wiggins, Log Lane Village, Hillrose, Gary, Hoyt,
Shamrock, Antelope Springs, Leader, Weldona, Twelve-Mile Corner,
Jackson Reservoir, Willard, Adena School, Orchard, Adena, Woodlin
School, Snyder and Pawnee Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty outflow winds. Secure loose objects and
move to a safe shelter inside a building or vehicle.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 800 PM MDT for
northeastern Colorado.

LAT...LON 4067 10341 3979 10339 3972 10430 4024 10418
      4046 10415
TIME...MOT...LOC 2111Z 232DEG 27KT 4039 10407 4012 10404 3979 10425

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:30 PM MDTSpecial Weather StatementBOUWeld45 min
May 25, 6:46 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld44 min
May 25, 7:13 PM MDTSpecial Weather StatementBOUAdams, Morgan47 min
May 25, 7:17 PM MDTSpecial Weather StatementBOUAdams, Morgan43 min
May 25, 7:30 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington, Weld31 min
May 25, 7:54 PM MDTSpecial Weather StatementBOUMorgan, Washington36 min
May 25, 7:55 PM MDTSpecial Weather StatementBOUMorgan, Washington35 min
May 26, 7:27 AM MDTRiver Flood AdvisoryBOUWeld4 days
May 26, 1:16 PM MDTSpecial Weather StatementBOUDenver44 min
May 26, 2:01 PM MDTSpecial Weather StatementBOUAdams, Arapahoe59 min
May 26, 2:21 PM MDTSevere Thunderstorm WarningBOUWeld13 min
May 26, 2:32 PM MDTSpecial Weather StatementBOUAdams43 min
May 26, 3:12 PM MDTSpecial Weather StatementBOUMorgan48 min
May 26, 4:09 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington36 min
May 26, 4:19 PM MDTTornado WarningBOUWashington26 min
May 26, 4:48 PM MDTSevere Thunderstorm WarningBOUWashington42 min
May 26, 4:53 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert52 min
May 26, 5:10 PM MDTTornado WarningBOUWashington35 min
May 26, 5:23 PM MDTSpecial Weather StatementBOUElbert52 min
May 26, 5:46 PM MDTSpecial Weather StatementBOUMorgan44 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.